The Michigan Mathematical Journal

Remarks on the approximation to an algebraic number by algebraic numbers.

E. Bombieri and J. Mueller

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 83-93.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003292

Digital Object Identifier
doi:10.1307/mmj/1029003292

Mathematical Reviews number (MathSciNet)
MR817911

Zentralblatt MATH identifier
0593.10031

Subjects
Primary: 11J17: Approximation by numbers from a fixed field

Citation

Bombieri, E.; Mueller, J. Remarks on the approximation to an algebraic number by algebraic numbers. Michigan Math. J. 33 (1986), no. 1, 83--93. doi:10.1307/mmj/1029003292. https://projecteuclid.org/euclid.mmj/1029003292


Export citation